# SDR 03FDEA00436

- Difficulty date: March 7, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 58,553 hours, 26,043 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-68748 WINGS-MLG ATTACH FITTING OVERSIZED HOLE REPAIR    FACT 13MAR03  18:11 COMPLIED WITH EA 8-5740-68748 WING -MLG ATTACH FITTING OVERSIZED HOLE REPAIR (RIGHT SIDE) BUSHING FABBED ON MAE TRAVELER T2/31970.  INSTALLED BUSHING IAW SRM 57-20-00 & EA 8-5740-68748 AT MAE/BFM.
